# SDR HAEA00037

- Difficulty date: August 11, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N233TW
- Make and model: Lear 24B
- Aircraft serial: 24B221
- Aircraft time: 14,347 hours, 12,893 cycles
- Engine: Ge CJ6106
- Engine time: 11,216 hours, 9,378 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

PILOT REPORTED NORMAL DEPARTURE FROM KSHV, DURING CLIMB RT ENGINE FIRE WARNING CAME ON AT 10,000FT.  CREW SHUTDOWN ENGINE AND RETURNED TO KSHV FOR UNEVENTFUL LANDING.  DURING TROUBLESHOOTING FOR ENGINE FIRE LIGHT MAINTENANCE DISCOVERED FOD DAMAGE.  REMOVED AND REPLACED ENGINE.
